MENU

You are here

Publications

Export 1186 results:
Book Chapter
Falqui G, Magri F, Pedroni M. A bihamiltonian approach to separation of variables in mechanics. In: Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. World Scientific; 1999. Available from: http://hdl.handle.net/1963/3222
DeSimone A, Alouges F, Lefebvre A. Biological Fluid Dynamics, Non-linear Partial Differential Equations. In: Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. ; 2009. Available from: http://hdl.handle.net/1963/2630
Devaud D, Rozza G. Certi fied Reduced Basis Method for Affinely Parametric Isogeometric Analysis NURBS Approximation. In: Spectral and High Order Methods for Partial Differential Equations . Vol. 119. Bittencourt, Dumont, Hesthaven. (Eds). Spectral and High Order Methods for Partial Differential Equations . Heildeberg: Springer; 2017.
Zelenko I. Complete systems of invariants for rank 1 curves in Lagrange Grassmannians. In: Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. Differential geometry and its applications, 367-382, Matfyzpress, Prague, 2005. ; 2005. Available from: http://hdl.handle.net/1963/2310
DeSimone A, Heltai L, Aouges F, Aline L-L. Computing optimal strokes for low reynolds number swimmers. In: Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Springer; 2012. Available from: http://hdl.handle.net/1963/6445
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Dubrovin B. Dispersion relations for non-linear waves and the Schottky problem. In: Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. SISSA; 1993. Available from: http://hdl.handle.net/1963/6480
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium, 1997 : Rokko Oriental Hotel, Kobe, June 30-July 4, 1997, RIMS, Kyoto University, July 7 -July 11, 1997 / editors, M.-H. Saito, Y. Shimizu & K.Ueno. - Singapore : World Sci. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium, 1997 : Rokko Oriental Hotel, Kobe, June 30-July 4, 1997, RIMS, Kyoto University, July 7 -July 11, 1997 / editors, M.-H. Saito, Y. Shimizu & K.Ueno. - Singapore : World Sci. World Scientific; 1997. Available from: http://hdl.handle.net/1963/6487
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Rozza G. Fundamentals of Reduced Basis Method for problems governed by parametrized PDEs and applications. In: Separated representations and PGD-based model reduction : fundamentals and applications. Vol. 554. Separated representations and PGD-based model reduction : fundamentals and applications. Wien: Springer; 2014.
Lassila T, Manzoni A, Quarteroni A, Rozza G. Generalized reduced basis methods and n-width estimates for the approximation of the solution manifold of parametric PDEs. In: Springer, Indam Series, Vol. 4, 2012. Springer, Indam Series, Vol. 4, 2012. Springer; 2012. Available from: http://hdl.handle.net/1963/6340
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488
Dubrovin B. Geometry of 2D topological field theories. In: Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. SISSA; 1995. Available from: http://hdl.handle.net/1963/6483
Dubrovin B. Hamiltonian perturbations of hyperbolic PDEs: from classification results to the properties of solutions. In: New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. SISSA; 2009. Available from: http://hdl.handle.net/1963/6470
Dubrovin B. Integrable systems and classification of 2D topological field theories. In: Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. SISSA; 1993. Available from: http://hdl.handle.net/1963/6478
Daneri S, Savarè G. Lecture notes on gradient flows and optimal transport. In: Cambridge University Press; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/35093
Falqui G, Magri F, Pedroni M. The method of Poisson pairs in the theory of nonlinear PDEs. In: Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Springer; 1999. Available from: http://hdl.handle.net/1963/1350
Chinesta F, Huerta A, Rozza G, Willcox K. Model Order Reduction: a survey. In: Wiley Encyclopedia of Computational Mechanics, 2016. Wiley Encyclopedia of Computational Mechanics, 2016. Wiley; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35194
Dubrovin B. Painlevé transcendents in two-dimensional topological field theory. In: The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. Springer; 1999. Available from: http://hdl.handle.net/1963/3238
Agrachev A, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Reina C, Zampa A. Quantum homogeneous spaces at roots of unity. In: Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. SISSA Library; 1995. Available from: http://hdl.handle.net/1963/1022

Pages

Sign in